By tneecie50 Latest Reply 2014-09-18 14:42:35 -0500
Started 2014-09-08 19:14:06 -0500

My bs was 86,and i feel shaky and sweating,stomach a little upset. Could that be my bs is low for me,plus haven't really eaten much today. Could be stomach upset for taking meds on a empty stomach.

Tags: blood sugar

8 replies

Shedayz 2014-09-18 14:42:35 -0500 Report

86 is low for me too! I get shaky and my brain stop working. Even low 90's will get me. The first month I was on Met I threw up twice a day but my doc assured me that once I got used to it I would see the stomach upset decrease. She was right. Give it some time and always take your meds with a meal. Good luck to you!

jayabee52 2014-09-09 06:51:36 -0500 Report

Howdy T
What diabetes meds are you taking? Met?

Glad you're feeling a little better

God's best to you


tneecie50 2014-09-09 06:55:44 -0500 Report

Yes i take Metformin. My stomach hasn't been right since i've been on it. I learned my lesson,make sure you have enough food on your stomach before taking meds. Never want to feel like that again.

Glucerna 2014-09-10 16:48:38 -0500 Report

I'm glad you're feeling better and that you learned it works best for you to take medications when you have something to eat. It can be confusing about when to take medications, and this is a good discussion to have with your physician and/or pharmacist or diabetes educator. ~Lynn @Glucerna